# SDR DALA1166719203

- Difficulty date: November 30, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,421 hours, 24,129 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THE FORWARD GALLEY OVEN GOT HOT AND HAD A STRONG ODOR.  CREW PULLED CIRCUIT BREAKER ABOVE OVEN.  MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY OVEN PER AMM 25-35.  OPERATION CHECKS GOOD.  REMOVED (LP C12061126).
